# SDR DL76S010599

- Difficulty date: April 10, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 42,707 hours, 20,236 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Brace
- Part number: 311T17303
- Condition: Corroded
- Location: Nr 1 And 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BUSHINGS IN THE FORWARD AND AFT LUGS OF THE NR 1 AND 2 PYLON DIAGONAL BRACES WERE FOUND ROTATED / MIGRATED.  THIS CONDITION WAS FOUND DURING REMOVAL/INSTALLATION OF THE PYLON WHICH HAD BEEN REMOVED FOR OTHER REWORK.  REMOVAL OF THE BUSHINGS REVEALED MINOR CORROSION IN THE FWD BORES.
